# SDR VNAA20251109004

- Difficulty date: October 6, 2025
- Submitted: November 9, 2025
- Operation: Air carrier
- Aircraft: N631NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15375
- Aircraft time: 20,436 hours, 15,902 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC67017044
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON OUTBOARD MACHINED RIB OF WS163.00 TRAILING EDGE AT RH WING.     ON OUTBOARD MACHINED RIB OF WS163.00 TRAILING EDGE AT RH WING. WAS REPAIRED PER REO 690-57-51-481 REV-.
